I'm 18 and just recently switched from Linesse birth control pills because they were causing me vaginal irritation. My doctor told me she was putting me on Alesse and that it was a very low dose. Then today i opened my prescription to find "Aviane". I was beyond *****d thinking this was not the kind she told me she was giving me. Then as I did some research it is to my knowledge that this "Aviane" is a cheap form of Alesse.. I've read nothing good about it, i've read more than several stories of experiencing intense anger and mood swings and anxiety. I already have anger problems and intense anxiety and this would definitely not help me. I am beyond *****d that my doctor prescribed me this cheap crap and i'm wondering why she didn't give me Alesse. I've also read that it can cause excess hair growth and hair loss... and my prom is in like three weeks. I am so so so angry. Has anyone been on Avaine and experienced these problems? Has ANYONE been on it and is actually pleased by it?... cause i can't seem to find anyone who has liked this brand. And i really wouldn't appreciate losing my hair for my prom or being an angry mess for the next month. Help??Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?